Skip to main content

On binary reflected Gray codes and functions

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2008

Citation


  • Bunder, M. W., Tognetti, K. P. & Wheeler, G. (2008). On binary reflected Gray codes and functions. Discrete Mathematics, 308 (9), 1690-1700.

Scopus Eid


  • 2-s2.0-38949103413

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2586&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1566

Has Global Citation Frequency


Number Of Pages


  • 10

Start Page


  • 1690

End Page


  • 1700

Volume


  • 308

Issue


  • 9

Abstract


Publication Date


  • 2008

Citation


  • Bunder, M. W., Tognetti, K. P. & Wheeler, G. (2008). On binary reflected Gray codes and functions. Discrete Mathematics, 308 (9), 1690-1700.

Scopus Eid


  • 2-s2.0-38949103413

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2586&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1566

Has Global Citation Frequency


Number Of Pages


  • 10

Start Page


  • 1690

End Page


  • 1700

Volume


  • 308

Issue


  • 9